On eigenvalue estimates for the submanifold Dirac operator

by Nicolas Ginoux and Bertrand Morel

Int. J. Math. 13 (2002), no. 5, 533-548

Download: .pdf

The original publication is available here.

Abstract: We give lower bounds for the eigenvalues of the submanifold Dirac operator in terms of intrinsic and extrinsic curvature expressions. We also show that the limiting cases give rise to a class of spinor fields generalizing that of Killing spinors. We conclude by translating these results in terms of intrinsic twisted Dirac operators.




Nicolas Ginoux, 10.03.2011